# SDR K11A2015102272201

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 58,839 hours, 37,606 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Detached
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OTBD T/E FLAPS WENT ASYMMETRIC, FOUND LT T/E OTBD DRIVESHAFT TORQUE TUBE COUPLING CAME OFF.  RESECURED TORQUE TUBE, SAFETY WIRED, PERFORMED ADJUSTMENT AND TEST.  NO DEFECTS NOTED AT THIS TIME.
